Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/52791
Title: A note on "Some inequalities in inner product spaces related to the generalized triangle inequality'' by SS Dragomir et al
Authors: Plaza, Angel 
Sadarangani, Kishin 
UNESCO Clasification: 120203 Algebra y espacios de Banach
Keywords: Generalized triangle inequality
Inner product spaces
Issue Date: 2011
Journal: Applied Mathematics and Computation 
Abstract: In this note, we present an affirmative answer to a question presented in the paper "Some inequalities in inner product spaces related to the generalized triangle inequality'' by S. S. Dragomir et al. [Appl. Math. Comput. 217 (18) (2011) 7462-7468].
URI: http://hdl.handle.net/10553/46747
ISSN: 0096-3003
DOI: 10.1016/j.amc.2011.04.019
Source: Applied Mathematics And Computation [ISSN 0096-3003], v. 217 (22), p. 9497-9498
Appears in Collections:Artículos
Show full item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.